# SDR SWAA2024071210289

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,219 hours, 38,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ESCAPE HATCH LIGHT ASSY INOP. CABIN LIGHT ONLY. E-EXIT LIGHT OPS NORMAL.  OK TO CONTINUE PER MEL 33-2-03 SP1B.;[02] R AND R RH HATCH LIGHT ASSEMBLY AND OPS CHECK GOOD IAW MM 33-21-00.
